# SDR 01FDEA00250

- Difficulty date: April 2, 2001
- Submitted: April 2, 2001
- Operation: Air carrier
- Aircraft: N484FE
- Make and model: Boeing 727227
- Aircraft serial: 21466
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Loose
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT, PASS 5000 FT MAIN CARGO DOOR LIGHT ILLUMINATED.  LIGHT FLICKERED OCCASIONALLY.  DEPRESS CABIN AND LIGHT WENT OUT.  CK ALL LATCH SWITCHES, FOUND S9039 LATCH SW LOOSE.  TIGHTENED MOUNTING SCREWS, PRESS A/C.  OPS CHECK GOOD.
